Quantum Cones and Quantum Balls


Dosi A.

AZERBAIJAN JOURNAL OF MATHEMATICS, vol.8, no.2, pp.142-151, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2018
  • Title of Journal : AZERBAIJAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.142-151

Abstract

The present note is dedicated to description of quantum systems among the quantum spaces. In the normed case we obtain a complete solution to the problem when an operator space turns out to be an operator system. The min and max quantizations of a local order are described in terms of the min and max envelopes of the related state spaces.